# SDR DHLA200800048

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 60,429 hours, 39,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 8511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 177, FORWARD ENTRY DOOR EMERGENCY LIGHT INOP DURING STBY PWR CHECK.  REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-50-01. OPS CHECK NORMAL.  AIRCRAFT WAS GROUNDED.
